EconPapers    
Economics at your fingertips  
 

A Class of Fan-Browder Type Fixed-Point Theorem and Its Applications in Topological Space

Yi-An Chen and Yi-Ping Zhang

Abstract and Applied Analysis, 2010, vol. 2010, 1-9

Abstract:

A fixed-point theorem is proved under noncompact setting of general topological spaces. By applying the fixed-point theorem, several new existence theorems of solutions for equilibrium problems are proved under noncompact setting of topological spaces. These theorems improve and generalize the corresponding results in related literature.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/314616.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/314616.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:314616

DOI: 10.1155/2010/314616

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:314616